# SDR DL76S060793

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 59,363 hours, 28,566 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T12301
- Condition: Fatigued
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REWORK OF THE FORWARD UPPER SPAR FITTING PER SIP EO, CRACKING INDICATIONS WERE FOUND AT AFT OUTBOARD FASTENER LOCATIONS COMMON TO MIDSTRUT BULKHEAD FITTING ON EACH PYLON.  HOLES WERE OVERSIZED AND BUSHED BACK TO DIAMETER.
